Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Marston Morse
Title: The Calculus of Variations in the Large
Additional book information: Colloquium Publications of the American Mathematical Society, vol. 18. New York, 1934. ix+368 pp.

Review Information:

Reviewer: Arnold Dresden
Journal: Bull. Amer. Math. Soc. 42 (1936), 607-612
American Mathematical Society